BROWSE

Related Scientist

Researcher

안병희
기하학 수리물리 연구단
more info

On the f-vectors of Gelfand–Cetlin polytopes

Cited 0 time in webofscience Cited 0 time in scopus
452 Viewed 29 Downloaded
Title
On the f-vectors of Gelfand–Cetlin polytopes
Author(s)
Byung Hee An; Yunhyung Cho; Jang Soo Kim
Publication Date
2018-01
Journal
EUROPEAN JOURNAL OF COMBINATORICS, v.67, no., pp.61 - 77
Publisher
ACADEMIC PRESS LTD- ELSEVIER SCIENCE LTD
Abstract
A Gelfand–Cetlin polytope is a convex polytope obtained as an image of certain completely integrable system on a partial flag variety. In this paper, we give an equivalent description of the face structure of a GC-polytope in terms of so called the face structure of a ladder diagram. Using our description, we obtain a partial differential equation whose solution is the exponential generating function of f-vectors of GC-polytopes. This solves the open problem (2) posed by Gusev et al. (2013). © 2017 Elsevier Ltd. All rights reserved.
URI
https://pr.ibs.re.kr/handle/8788114/3997
ISSN
0195-6698
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2018_BHA_On the f-vectors of Gelfand-Cetlin polytopes.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse